# SDR DXTA2023063089950

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0280
- Aircraft time: 2,407 hours, 1,527 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, AMBER MSG "CABIN DOOR OPEN" DISPLAYED. DID CABIN DOOR OPEN PROCEDURE WITH NO LUCK. POWERED DOWN AND TRIED AGAIN WITH NO LUCK.  REMOVED THE UPPER STEP & FWD TRIM TO MAIN ENTRANCE DOOR FOUND TEE INNER DOOR HANDLE STOP BOLT HAD BACKED OUT DUE TO THE SAFETY CABLE BEING LOOSE. THIS WAS TRIED AGAIN WITH NO LUCK CAUSING THE PAWL FOR THE DOOR LOCK SOLENOID TO COME IN CONTACT WITH THE INNER. DOOR HANDLE AND NOT SEATING FULLY. ADJUSTED INNER DOOR HANDLE STOP BOLT AND SAFETIED HARDWARE IAW AMM 52-70-15 AND 52-10-16. PERFORMED SUCCESSFUL OPS CHECK OF THE CABIN DOOR REF. CE-680A AMM 52-10-00 INSTALLED ALL PANELS AND UPPER STEP IAW AMM 52-10-00.
